# SDR AALA201712059010

- Difficulty date: November 8, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E53671470000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION OF FLOOR PANEL 231AF AT FORWARD GALLEY BETWEEN FR 21 AND FR 22 AT LEFT BUTTLINE Y+1254 AND RIGHT BUTTLINE Y-1254. REPLACED FLOOR PANEL 231AF AT FORWARD GALLEY BETWEEN FR 21 AND FR 22 AT LEFT BUTTLINE Y+1254 AND RIGHT BUTTLINE Y-1254 PER AMM 53-12-12-400-001-A.
